| Catalog Number |
BNPT4315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994)
| Date of Event |
08/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
Event or Problem Description
It was reported that the patient experienced infection at implant tooth site #11, with associated pain, abscess and inflammation.Therefore, the implant immediately failed and was removed.
Event or Problem Description
No additional information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: catalog number was updated from tsvt4b13 to tsvt6b11.